# SDR ASOA20160923052C

- Difficulty date: September 23, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 34,706 hours, 20,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85663
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FORWARD RIGHT EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE. THE NR 2 EMERGENCY LIGHT  BATTERY WAS REPLACED. OPERATIONAL CHECKED GOOD.
